de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

A semigroup approach to queueing systems

MPG-Autoren
http://pubman.mpdl.mpg.de/cone/persons/resource/persons84152

Radl,  A
Department Empirical Inference, Max Planck Institute for Biological Cybernetics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Haji, A., & Radl, A. (2007). A semigroup approach to queueing systems. Semigroup Forum, 75(3), 610-624. doi:10.1007/s00233-007-0726-6.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-0013-CADB-7
Zusammenfassung
We prove asymptotic stability of the solutions of equations describing a simple queueing system consisting of two machines separated by a finite storage buffer. Following an approach by G. Gupur, we apply the theory of C0-semigroups and spectral theory of positive operators.